Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Permeability and Viscosity

W. J. V. Osterhout
New Series, Vol. 43, No. 1120 (Jun. 16, 1916), pp. 857-859
Stable URL:
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 1 reference.

  • 1
    Jeffrey, E. C., 1915, "Some Fundamental Morphological Objections to the Mutation Theory of DeVries," Amer. Nat., 49: 5-21, Figs. 7.